# SDR 01FDEA00512

- Difficulty date: June 30, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 20,991 hours, 4,712 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: D

## Discrepancy

TAXI OUT RT OUTBOARD FLAP SHOW AMBER X NO GREEN BOX DURING FLT CONTROL CK FOR RT SPOILER.  AFTER FLAP RETRACTION, RT FLAP IND SHOW 0 AND AN AMBER X.
